# SDR DLL10952407

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, WEB CRACKED 2 INCHES LONG JUST AFT OF NR 2 ENG INLET RING INTERCOSTAL PNL 311AR, 11 O'CLOCK.  REPAIRED PER SRM 54-34-00 FIG 804.
